We give two generalizations of a theorem of H. H. Corson and J. Lindenstrauss concerning Lindelöf property in spaces of functions vanishing at infinity

On a theorem of corson and lindenstrauss on Lindelöf function spaces / Vidossich, Giovanni. - In: ISRAEL JOURNAL OF MATHEMATICS. - ISSN 0021-2172. - 9:3(1971), pp. 271-278. [10.1007/BF02771676]

On a theorem of corson and lindenstrauss on Lindelöf function spaces

Vidossich, Giovanni
1971

Abstract

We give two generalizations of a theorem of H. H. Corson and J. Lindenstrauss concerning Lindelöf property in spaces of functions vanishing at infinity
9
3
271
278
https://doi.org/10.1007/BF02771676
https://link.springer.com/article/10.1007%2FBF02771676
Vidossich, Giovanni
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/20.500.11767/86288
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 0
  • ???jsp.display-item.citation.isi??? 2
social impact